advertisement
Question
Posted by: COLLIE | 2006-05-25

Q.

PURICOS 300

I HAVE BEEN PRESCRIBED PURICOS TABS FOR KIDNEY STONES. THE POSSIBLE SIDE EFFECTS MAY INCLUDE VASCULITIS. I HAVE SUFFERED FROM VASCULITIS FOR MANY YEARS.SHOULD I RISK TAKING THESE TABLETS?

Expert's Reply

A.

Expert ImagePharmacist

Vasculitis is indeed a possible side effect - I'd suggest consulting your prescriber about this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement